# SDR FDEA202008171910

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 48,134 hours, 29,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 3# SPOILER WITH DELAMINATED LH WING 3# SPOILER WITH DELAMINATED, COMPLIED WITH EA:6-5750-T0355485 P1.
